# SDR AALA970139

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 692 - AFTER TAKEOFF MIA, DURING CLIMB-OUT, SLIGHT FUMES/ODOR NOTED IN AFT CABIN.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED ALL COALESCER BAGS AND ACCOMPLISHED GROUND ENGINE RUN AND PACK BURNOUT PROCEDURE WITH NO DEFECTS OR ODOR NOTED.  SUBSEQUENTLY, AIRCRAFT DEPARTED MIA AS T1432 EN ROUTE BOS AND PROBLEM INITIALLY REPEATED BUT THEN WENT AWAY.  AIRCRAFT PROCEEDED BOS AND LANDED WITHOUT INCIDENT.  REPLACED CABIN RECIRCULATION FAN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
